hi everybody, please help me somebody..i am illusoned what has happened to me???i have pains in leg below patela and on my arms..it feels like production of lactic acid....as i read on other sites,it may be deep venous thrombosis...the thing is i have had ipill twice so i am really afraid....somebody please help me pls...if i go to hospital with my parents then they will know about the pills so help me please....is it really thrombosis???can't i help me with anything others.plsssss
There can be several causes of pain in legs below the patella, Arthritis, sciatica; neuropathy and deep vein thrombosis are few of them. Shin splints, strains, sprains, compartment syndrome and peripheral artery disease are few other causes of leg pains. In deep vein thrombosis a thrombus develops in a deep vein. The clot tends to occur in leg veins and the thrombus can cause pulmonary embolism. There is swelling, pain, tenderness, and warmth in the affected area. The surface veins may become engorged. A physical examination and investigations like Doppler ultrasound may help in confirming the diagnosis. Seek medical help. Do keep me posted.
Best of luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.